Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Almost periodic functionals and finite-dimensional representations

Tom 243 / 2018

M. Filali, M. Sangani Monfared Studia Mathematica 243 (2018), 329-344 MSC: 46H15, 43A60, 43A20, 22D10, 22D20. DOI: 10.4064/sm170626-26-9 Opublikowany online: 7 May 2018

Streszczenie

We show that if $A$ is a C$^*$-algebra and $\lambda \in A^*$ is a nonzero almost periodic functional which is a coordinate functional of a topologically irreducible involutive representation $\pi $, then $\dim\pi \lt \infty $. We introduce the RFD transform $\alpha _A : A \rightarrow U(A)$ of a Banach algebra $A$ and establish its universal property. We show that if $A$ has a bounded two-sided approximate identity, then almost periodic functionals on $A$ which are limits of coordinate functionals of finite-dimensional representations have lifts to almost periodic functionals on $U(A)$. Other connections with almost periodicity and harmonic analysis are also discussed.

Autorzy

  • M. FilaliDepartment of Mathematical Sciences
    University of Oulu
    Oulu 90014, Finland
    e-mail
  • M. Sangani MonfaredDepartment of Mathematics and Statistics
    University of Windsor
    Windsor, ON, N9B 3P4, Canada
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek